Katedra Geometrii Algebraicznej i Teorii Liczb - lista publikacji
Nadjednostka:
1-13 z 13.
2026
13.
Grade three perfect ideals and length four self-dual resolutions, Proceedings of the American Mathematical Society vol. 154 (12) (2026), 5027–5041
12.
Lorenzo Guerrieri, Jerzy Weyman, Xianglong Ni
11.
Krystian Gajdzica, Bernhard Heim, Markus Neuhauser, Błażej Żmija
Submultiplicative polynomials in combinatorics, Ramanujan Journal vol. 71, article number 17 (2026), 14
10.
Krystian Gajdzica, Bernhard Heim, Markus Neuhauser
9.
8.
Krystian Gajdzica, Robin Visser, Maciej Zakarczemny
7.
On the Diophantine equation x^3\pmy^3=a^k\pmb^k, Proceedings of the American Mathematical Society vol. 154 (2026), 913-925
6.
Residual intersections and Schubert varieties, Journal of Algebra vol. Volume 685 (2026), 62-85
5.
Olga Azenhas, Jacinta Perez Gavilan Torres, Mojdeh Tarighat Feller
4.
Pryms of Z_3xZ_3 coverings of genus 2 curves, Proceedings of the American Mathematical Society vol. 154 (2026) (2026), 1433-1451
3.
Marcin Dumnicki, Mikołaj Le Van, Grzegorz Malara, Tomasz Szemberg, Justyna Szpond, Halszka Tutaj-Gasińska
Postulation of lines in $\PP^3$ revisited , Journal of Symbolic Computation vol. 135 (2026), 192525
2.
Bartosz Sobolewski, Lukas Spiegelhofer
Decomposing the sum-of-digits correlation measure, Journal of Number Theory vol. 280 (2026), 702-736
1.
Halszka Tutaj-Gasińska, Grzegorz Malara
On unexpected curves of type $(d+k,d)$, Annali della Scuola normale superiore di Pisa - Classe di scienze vol. XXVII (2026), 85--107
